Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Azithromycin

Allergic contact dermatitis following ophthalmic administration in an elderly patient: case report

    • 53 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Flavia Monteagudo Paz A, Francisco Silvestre Salvador J, Latorre Martinez N, Cuesta Montero L, Toledo Alberola F.Allergic contact dermatitis caused by azithromycin in an eye drop. Contact Dermatitis 64: 300-301, No. 5, May 2011. Available from: URL: http://dx.doi.org/10.1111/j.1600-0536.2010.01869.x - Spain

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Azithromycin. React. Wkly. 1352, 12 (2011). https://doi.org/10.2165/00128415-201113520-00042

    Download citation

    Keywords

    • Public Health
    • Dermatitis
    • Azithromycin
    • Contact Dermatitis
    • Conjunctivitis